Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How To Treat Loss Of Appetite When You Have Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...is going on to understand how HIV behaves in the gut and how to develop drugs to target HIV there. HIV Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite Pains Gas When these symptoms occur as side effects of HIV treatment, they are usually mild, and tend to go away after the a few days or weeks as your gut gets used to the medicine. HIV-Related...
Ask the Experts

HIV and HEP C Coinfection

I started my HIV treatments on July 28th and have not started treatments for the Hepatitis. Last week my doctor said the my viral load increased and my liver enzymes for the hepatitis trippled. He said I may not have been on the Atripla long...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...follow up of these blood tests. However, if you should have new onset of right upper quadrant pain, nausea, vomiting, fatigue or loss of appetite, you will want to see your doctor sooner than one month. Sometimes drug associated hepatotoxicity... Read more »

Genotyping

What is the particular Genotyping that is considered to be cureable and what, if any, HIV drugs should be avoided due to Hep C infection?
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
...this is not emphasized enough. A patient needs to understand that the onset of right upper quadrant pain in the belly, nausea, loss of appetite, dark urine, can all be signs that the liver is being affected by the meds. Then the patient must... Read more »

Loss of appetite

1.How can I handle loss of appetite as a result of my medication?2.The second line HAART I am placed on seem not to suit my system,what are the effect of changing to another type?3.Can hepatitis be cured during HAART TREATMENT? I am...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...1. The key for the loss of appetite will be to make sure the cause is your medications, and not something else that can be specifically treated. If it appears to Read more »

non HIV/AIDS MAC

My mom is 70 yrs old with MAC. Non-smoker and no HIV/AIDS. She is taking prednezone, doxiprin, lamprene,coumadin, biaxin, myambutol and insulin for type 2 diabeties. I can not find info on MAC non-related to HIV/AIDS and about these drugs in the...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...Several of the meds listed are used to treat MAC and addition many of the symptoms listed could be related to side effects from these meds. She needs to be evaluated by a Read more »
Articles
AIDS InfoNet

HIV and Kidney Disease

...function has already been lost. Swelling of the legs or face or changes in urination may occur. Other symptoms, such as fatigue and loss of appetite, can be confused with other health problems. Your health care provider should monitor your... Read more »
AIDS InfoNet

Filgrastim (Neupogen)

...you get any of the following side effects while taking filgrastim: skin rash fever chills trouble breathing drowsiness loss of appetite In rare cases, filgrastim can cause an allergic reaction. Sickle cell anemia may get worse in... Read more »
The Well Project

Women, Depression and HIV/AIDS

...Options Get Evaluated and Treated for Depression Depression Is More Common in Women While many people living with HIV (HIV-positive people) suffer from depression, it is more common in HIV-positive women than HIV-positive men. In some... Read more »
AIDS InfoNet

Candidiasis (Thrush)

...looks like white patches similar to cottage cheese, or red spots. It can cause a sore throat, pain when swallowing, nausea, and loss of appetite. Thrush can also cause cracking at the corners of the mouth. This is called angular chelitis. In the... Read more »
Connect With Others

my g-f has hiv-aids dont know what to do

Posted by Anonymous, 10 Replies
...hello my girl friend has full blown aids with a 't'cell count of 30 or so cells and has been in the care of doctors for a week now shes been on all the med's including Read more »

Oral thrush will not go away...

Posted by Sal, 3 Replies
...because I wore a condom. But when you look up oral thrush there are about a hand full of things that give you that symptom. HIV is one of them. It's pretty easy to deduct some of the other things from that list. I can't stop thinking of the... Read more »

Not 100% confident on 13 and 17 week negatives

Posted by Impossible, 2 Replies
...confident in my most recent results saying its mostly for reassurance despite my symptoms which include neuropathy, fatigue, loss of appetite, loose stools and diarrhea intermittently, on top of my acute illness which was quite strange. He was... Read more »

Whats the point

Posted by Anonymous, 2 Replies
in making fun of someone so paranoid ? instead of singing just give him a nice long answer and tell me whats the point of the song and what its about ? Read more »